# SDR ASAA0280070

- Difficulty date: March 14, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND THREE INOPERATIVE EMERGENCY TRACK LIGHTS IN 1ST CLASS CABIN.  REPLACED BROKEN LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
